# SDR SWAA2025013091332

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 24,954 hours, 12,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF R/H SECOND EMERGENCY EXIT HATCH EMERGENCY LIGHTS INOP. <[01] R&R BATTERY PACK AT SEAT ROW 20DEF AND AFT GALLEY IAW AMM 33-51-00. OPS CHK GOOD.
